# SDR AALA201701199011

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 53,922 hours, 20,257 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED  AN ODOR IN REAR OF AIRCRAFT.  ODOR MOVED FORWARD.  NO APU RUNNING AT THAT TIME, ENGINES ONLY. MAINTENANCE FOUND APU INOPERATIVE.  FOUND MAGNETIC DRAIN PLUG SEAL ON APU LOOSE AND LEAKING. INSTALLED NEW SEAL IAW MM 49-91-42.
